advertisement
Question
Posted by: Anon | 2011/08/21

The Pill

Hi There,

I suffer from IBS and in particular constipation because of it. It has become a nightmare as nothing I am doing is helping the constipation. I have tried everything that is suppose to help with it. When I do go, it is just pellets. I have recently decided to go off the Yaz pill, as it was making me a different person. I was moody, irritable and a very low sex drive. I am wondering if the pill could have been making the constipation worse. Is there any connection there? Hope you can help.

Thank you for your time

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that the Pill could worsen IBS. You will have to see what things are like off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/08/23

It is possible that the Pill could worsen IBS. You will have to see what things are like off the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement